# SDR CA050617010

- Difficulty date: June 7, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NM1393216
- Part serial: 97125H5791
- Condition: Broken
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD INNER PLY BROKE DURING THE APPROACH.  WINDSHIELD REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
